MathSciNet Relay Station
MathSciNet bibliographic data
MR1694862 16R10 (16P10 16R40)
Giambruno, A.; Zaicev, M. A characterization of algebras with polynomial growth of the codimensions. Proc. Amer. Math. Soc. 129 (2001), no. 1, 59–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement